Alert archive / New Mexico / Wind Advisories in 2019
Wind Advisory 2, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Jan 20, 2019, 2:22 PM MST for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Jan 21, 2019, 11:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2019, 2:22 PM MST (21:22 UTC)
- In effect from
- Jan 21, 2019, 11:00 AM MST
- Expired
- Jan 21, 2019, 10:00 PM MST
- In force
- 11 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3086 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980 WWUS74 KEPZ 202122 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 222 PM MST Sun Jan 20 2019 ...Very strong winds for Monday across area mountains and strong winds across the lowlands... .A mostly dry Pacific storm system will bring strong winds to the region as it arrives on Monday. The storm will be a dry one, but it will position strong winds aloft and a tight low-level pressure gradient over the region. Warm temperatures and deep mixing will help to bring strong winds aloft down to the surface. This will mean strong southwest to west winds for most of the day. All areas will see strong and gusty conditions in the afternoon and early evening hours. A wind advisory is in effect the lowlands while a high wind warning is in effect for area mountains. Areas of blowing dust may reduce visibility across the lowlands and even make for lower visibility across the area mountains. Winds will slowly slacken in the hours after sunset. NMZ402-403-414>416-210700- /O.UPG.KEPZ.HW.A.0001.190121T1600Z-190122T0500Z/ /O.NEW.KEPZ.HW.W.0001.190121T1600Z-190122T0500Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 222 PM MST Sun Jan 20 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 10 PM MST MONDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a High Wind Warning, which is in effect from 9 AM to 10 PM MST Monday. The High Wind Watch is no longer in effect. * TIMING...Southwest to west winds will begin to increase in the morning hours, before becoming strong by late morning across the mountains. The strongest winds are expected during the afternoon and early evening hours. Wind speeds will slowly diminish in the few hours after sunset. * WINDS...Breezy southwest to west winds will increase from 15 to 25 mph in the early morning hours, becoming windy to very windy at 35 to 45 mph with gusts over 60 mph in the afternoon hours. * IMPACTS...Strong winds may bring down trees and interrupt power service. Strong winds will make driving difficult, especially for high-profile vehicles. Lofted blowing dust from White Sands National Monument may reduced visibilities in the Sacramento mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ401-404>413-417-TXZ418>424-210700- /O.NEW.KEPZ.WI.Y.0002.190121T1800Z-190122T0500Z/ Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Cliff, Buckhorn, Gila Hot Springs, Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 222 PM MST Sun Jan 20 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM MST MONDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 11 AM to 10 PM MST Monday. * TIMING...Southwest to west winds will begin to increase in the morning hours, before becoming strong by late morning across the lowlands. The strongest winds are expected during the afternoon and early evening hours. Wind speeds will slowly diminish in the few hours after sunset. * WINDS...Breezy southwest to west winds will increase from 15 to 25 mph in the early morning hours, becoming windy to very windy at 25 to 35 mph with gusts over 50 mph in the afternoon hours. * IMPACTS...Strong winds will make driving difficult, especially for high-profile vehicles. In addition the winds will produce patchy areas of blowing dust. Motorists may experience brief areas of reduced visibilities due to blowing dust, especially in dust prone regions along I-10 near Deming and Lordsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
424 WWUS74 KEPZ 210626 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1126 PM MST Sun Jan 20 2019 ...Very strong winds for Monday across area mountains and strong winds across the lowlands... .A mostly dry Pacific storm system will bring strong winds to the region as it arrives on Monday. The storm will be a dry one, but it will position strong winds aloft and a tight low-level pressure gradient over the region. Warm temperatures and deep mixing will help to bring strong winds aloft down to the surface. This will mean strong southwest to west winds for most of the day. All areas will see strong and gusty conditions in the afternoon and early evening hours. A wind advisory is in effect the lowlands while a high wind warning is in effect for area mountains. Areas of blowing dust may reduce visibility across the lowlands and even make for lower visibility across the area mountains. Winds will slowly slacken in the hours after sunset. NMZ402-403-414>416-212300- /O.CON.KEPZ.HW.W.0001.190121T1600Z-190122T0500Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1126 PM MST Sun Jan 20 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MST MONDAY... * TIMING...Southwest to west winds will begin to increase in the morning hours, before becoming strong by late morning across the mountains. The strongest winds are expected during the afternoon and early evening hours. Wind speeds will slowly diminish in the few hours after sunset. * WINDS...Breezy southwest to west winds will increase from 15 to 25 mph in the early morning hours, becoming windy to very windy at 35 to 45 mph with gusts over 60 mph in the afternoon hours. * IMPACTS...Strong winds may bring down trees and interrupt power service. Strong winds will make driving difficult, especially for high-profile vehicles. Lofted blowing dust from White Sands National Monument may reduced visibilities in the Sacramento mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ401-404>413-417-TXZ418>424-212300- /O.CON.KEPZ.WI.Y.0002.190121T1800Z-190122T0500Z/ Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Cliff, Buckhorn, Gila Hot Springs, Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 1126 PM MST Sun Jan 20 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM MST MONDAY... * TIMING...Southwest to west winds will begin to increase in the morning hours, before becoming strong by late morning across the lowlands. The strongest winds are expected during the afternoon and early evening hours. Wind speeds will slowly diminish in the few hours after sunset. * WINDS...Breezy southwest to west winds will increase from 15 to 25 mph in the early morning hours, becoming windy to very windy at 25 to 35 mph with gusts over 50 mph in the afternoon hours. * IMPACTS...Strong winds will make driving difficult, especially for high-profile vehicles. In addition the winds will produce patchy areas of blowing dust. Motorists may experience brief areas of reduced visibilities due to blowing dust, especially in dust prone regions along I-10 near Deming and Lordsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
798 WWUS74 KEPZ 212257 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 357 PM MST Mon Jan 21 2019 ...Strong Winds Continue to Affect the Region... .A strong upper level disturbance continues to slowly approach southern New Mexico. Strong west to southwest winds will continue to increase this afternoon, and will subside somewhat over most of the lowlands after sunset. However, the strongest winds aloft will not arrive until later tonight. Conditions look ideal for strong downslope winds east of the Organ and Franklin Mountains late tonight, peaking between 9 PM and 1 AM. NMZ413-TXZ419-220700- /O.UPG.KEPZ.WI.Y.0002.000000T0000Z-190122T0500Z/ /O.EXB.KEPZ.HW.W.0001.000000T0000Z-190122T1000Z/ Southern Tularosa Basin-Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, East and Northeast El Paso, Socorro, and Fort Bliss 357 PM MST Mon Jan 21 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM MST TUESDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a High Wind Warning, which is in effect until 3 AM MST Tuesday. This replaces the Wind Advisory previously in effect. * TIMING...West to Southwest winds will continue to increase this afternoon, and may subside slightly around sunset. Winds will increase again late tonight along the east facing slopes of the Organ and Franklin Mountains. * WINDS...Southwest 25 to 35 mph with gusts 50 to 60 mph this afternoon, becoming westerly 25 to 35 mph with gusts to 60 mph later tonight. Winds will diminish after 1 AM. * IMPACTS...Strong winds will make driving difficult, especially for high-profile vehicles. In addition the winds will produce patchy areas of blowing dust. Motorists may experience brief areas of reduced visibilities due to blowing dust, especially in dust prone regions along I-10 near Deming and Lordsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ402-403-414>416-220500- /O.CON.KEPZ.HW.W.0001.000000T0000Z-190122T0500Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 357 PM MST Mon Jan 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * TIMING...Southwest winds will continue through the afternoon and evening hours. * WINDS...Southwest winds of 30 to 35 mph with gusts 50 to 60 mph will continue into the evening hours, subsiding before midnight. * IMPACTS...Strong winds may bring down trees and interrupt power service. Strong winds will make driving difficult, especially for high-profile vehicles. Lofted blowing dust from White Sands National Monument may reduced visibilities in the Sacramento mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ401-404>412-417-TXZ418-420>424-220500- /O.CON.KEPZ.WI.Y.0002.000000T0000Z-190122T0500Z/ Upper Gila River Valley-Southwest Desert/Lower Gila River Valley- Lowlands of the Bootheel-Uplands of the Bootheel- Southwest Desert/Mimbres Basin-Eastern Black Range Foothills- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Otero Mesa-Western El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Cliff, Buckhorn, Gila Hot Springs, Mule Creek, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 357 PM MST Mon Jan 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... * TIMING...Southwest to west winds will continue this afternoon, peaking just before sunset. Winds will then slowly subside to below advisory criteria by this evening. * WINDS...Southwest 25 to 35 mph with gusts 40 to 50 mph. * IMPACTS...Strong winds will make driving difficult, especially for high-profile vehicles. In addition the winds will produce patchy areas of blowing dust. Motorists may experience brief areas of reduced visibilities due to blowing dust, especially in dust prone regions along I-10 near Deming and Lordsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hardiman
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Jan 20, 2:11 PM MST, 11 minutes earlier.
Area forecast discussion, Jan 20, 2:11 PM MST, 11 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
211 PM MST Sun Jan 20 2019
.SYNOPSIS...
Monday will be very warm with high temperatures 10 to 15 degrees
above average. But we will also be very windy in the afternoon,
with patchy areas of blowing dust. For Tuesday through Friday we
will be dry, but with high temperatures running 5 to 7 degrees
below average. Next weekend looks nice with seasonal temperatures
under mostly clear skies.
&&
.DISCUSSION...
After a quiet, but beautiful weather day on Sunday, we are going
to see some active weather on Monday. Currenntly the upper level
ridge that has brought us the nice and warm weather to the region
today, will be moving east tonight. In its wake will be an upper
level trough that will dash across the Four Corners region on
Monday. This trough will be too far north to give us any
precipitation chances on Monday, but it will give us another
round of strong winds. We will see the usual double whammy of wind
makers to give us gusty and dusty afternoon winds. A decent lee
side trough will develop over southeast Colorado and strong winds
aloft, in the form of a 150+ mph jet will both combine to give us
strong winds by early Monday afternoon. The strongest winds will
be in area mountains were we have a high wind warning (35 to 45
mph) in place, while in the lowlands we have a wind advisory (25
to 35 mph) in place. Along with the strong winds we will see our
high tempertures running 10 to 15 degrees above average (some
lowland locations may hit 70) and we could see some patchy areas
of blowing dust.
On Tuesday, the upper level trough will dive toward the southeast
and will brush across the northern parts of the area. We will see
a slight chance for snow in area mountains above 6,000 feet early
on Tuesday. Any snow that does fall will be light. The rest of us
will be dry, but cool, with our high tempertures running 5 to 7
degrees below average. For the rest of the coming week we will be
cool but dry. We will see a slow warming trend as the dry
northwest flow aloft keeps our temperatures a little below average
through Thursday. Late on Thursday a weak upper level trough and
back door cold front will move across New Mexico, but neither of
these features looks to affect our weather much. For the start of
next weekend we will see more dry weather with our high
temperatures finally getting back up to average for this time of
year.
&&
.AVIATION...Valid 21/00Z-22/00Z...
P6SM SKC-SCT250 through period. Winds will be light and variable to
start period but by 12Z start to shift to the south to southwest at
5-15KTS then increase out of the west to southwest at 20-30G40KTS
at all terminals with onset earliest west and north. Some areas of 1-
3SM BLDU possible after 20Z along and south of KDMN-KALM line.
&&
.FIRE WEATHER...
Strong upper level trough will be approaching the area tomorrow and
bring some strong winds, similar to Friday. Temperatures will be
warmer with relative humidities at or slightly below 15 percent over
eastern areas. This could result in some critical fire conditions
developing over areas east of a Deming to Truth or Consequences
line. As the trough moves east, much colder air will move into the
region with highs dropping about 15 to 20 degrees for Tuesday with
most locations sturggling to get much above the lower 50s with
highest mountain elevations remaining below freezing with even some
light snow possible in the Sacs. Dry northwest flow will dominate
the pattern for the remainder of the week with high temperatures
gradually warming through the 50s over the lowlands with winds
generally under 15 mph.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 38 72 37 52 / 0 0 0 0
Sierra Blanca 35 74 35 50 / 0 0 0 0
Las Cruces 34 70 33 51 / 0 0 0 0
Alamogordo 34 66 31 49 / 0 0 0 0
Cloudcroft 30 49 16 27 / 0 0 0 20
Truth or Consequences 33 67 32 48 / 0 0 0 0
Silver City 35 58 26 43 / 0 0 0 0
Deming 32 68 29 51 / 0 0 0 0
Lordsburg 32 67 30 49 / 0 0 0 0
West El Paso Metro 37 71 37 51 / 0 0 0 0
Dell City 34 73 34 52 / 0 0 0 0
Fort Hancock 36 76 37 54 / 0 0 0 0
Loma Linda 35 69 33 47 / 0 0 0 0
Fabens 35 74 36 53 / 0 0 0 0
Santa Teresa 35 71 34 51 / 0 0 0 0
White Sands HQ 36 69 34 50 / 0 0 0 0
Jornada Range 31 69 30 49 / 0 0 0 0
Hatch 32 70 30 51 / 0 0 0 0
Columbus 33 71 32 51 / 0 0 0 0
Orogrande 34 70 32 50 / 0 0 0 0
Mayhill 36 60 25 35 / 0 0 0 20
Mescalero 33 57 22 34 / 0 0 0 20
Timberon 35 57 22 35 / 0 0 0 10
Winston 31 63 22 41 / 0 0 0 20
Hillsboro 37 65 27 47 / 0 0 0 0
Spaceport 36 68 31 48 / 0 0 0 0
Lake Roberts 26 56 21 41 / 0 0 0 20
Hurley 30 60 26 45 / 0 0 0 0
Cliff 28 61 24 48 / 0 0 0 0
Mule Creek 28 58 25 48 / 0 0 0 0
Faywood 33 62 26 46 / 0 0 0 0
Animas 32 68 31 48 / 0 0 0 0
Hachita 32 69 28 49 / 0 0 0 0
Antelope Wells 33 69 30 49 / 0 0 0 0
Cloverdale 35 66 29 46 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 11 AM to 10 PM MST Monday for NMZ401-404>413-
417.
High Wind Warning from 9 AM to 10 PM MST Monday for NMZ402-403-
414>416.
TX...Wind Advisory from 11 AM to 10 PM MST Monday for TXZ418>424.
&&
Brice/GrzywaczHazardous weather outlook, Jan 20, 6:42 AM MST, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 642 AM MST Sun Jan 20 2019 NMZ401>417-TXZ418>424-211345- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 642 AM MST Sun Jan 20 2019 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday will bring strong winds with another passing storm system. Very little rain or snow expected across the region, but winds will get back into the 25 to 35 mph range with gusts over 50 mph expected. Stronger winds are expected over the mountains and have prompted the issuance of a high wind watch. Lowlands will likely need a wind advisory. Hazards will include local blowing dust, possible wildfire danger, damage to light structures, and blowing debris, and travel difficulties. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Bird
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 6:24 AM MST | High Wind Watch | EPZ | Grant, Luna, Otero | 8 hr |
| Jan 20, 2:22 PM MST | High Wind Warning | EPZ | Grant, Luna, Otero | 37 hr |
Nearby
Wind Advisories in New Mexico, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.